# SDR SWAA2022070525313

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 70,377 hours, 41,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: R/H Overwing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDE PANEL LIGHT COVER MISSING- F/O SIDE / [01] REPLACED RH OVERWING EXIT SIGN PER AMM 33-51-01
